Andras Gyarfas
Andras Gyarfas
Alfred renyi institute of Mathematics, Hungarian Academy of Sciences
Verifierad e-postadress på renyi.mta.hu
TitelCiteras avÅr
Handbook of discrete and combinatorial mathematics
KH Rosen
Chapman and Hall/CRC, 2017
5982017
Problems from the world surrounding perfect graphs
A Gyárfás
Applicationes Mathematicae 19 (3-4), 413-441, 1987
2691987
On Ramsey-type problems
L Gerencsér, A Gyárfás
Ann. Univ. Sci. Budapest. Eötvös Sect. Math 10, 167-170, 1967
2401967
On‐line and first fit colorings of graphs
A Gyárfás, J Lehel
Journal of Graph theory 12 (2), 217-227, 1988
2261988
The strong chromatic index of graphs
RJ Faudree, RH Schelp, A Gyárfás, Z Tuza
Ars Combinatoria 29, 205-211, 1990
1631990
Induced matchings in bipartite graphs
RJ Faudree, A Gyárfás, RH Schelp, Z Tuza
Discrete Mathematics 78 (1-2), 83-87, 1989
1371989
Vertex coverings by monochromatic cycles and trees
P Erdős, A Gyárfás, L Pyber
Journal of Combinatorial Theory, Series B 51 (1), 90-95, 1991
1121991
How to orient the edges of a graph?
A Frank
Combinatorics, 353-364, 1978
941978
Three-color Ramsey numbers for paths
A Gyárfás, M Ruszinkó*, GN Sárközy, E Szemerédi
Combinatorica 27 (1), 35-69, 2007
932007
Covering and coloring problems for relatives of intervals
A Gyárfás, J Lehel
Discrete Mathematics 55 (2), 167-180, 1985
921985
The maximum number of edges in 2K2-free graphs of bounded degree
FRK Chung, A Gyárfás, Z Tuza, WT Trotter
Discrete Mathematics 81 (2), 129-135, 1990
911990
Edge colorings of complete graphs without tricolored triangles
A Gyárfás, G Simony
Journal of Graph Theory 46 (3), 211-216, 2004
852004
On Ramsey covering-numbers
A Gyárfás
Infinite and Finite Sets 2, 801-816, 1975
811975
Coloring the maximal cliques of graphs
G Bacsó, S Gravier, A Gyárfás, M Preissmann, A Sebo
SIAM Journal on Discrete Mathematics 17 (3), 361-376, 2004
752004
On the chromatic number of multiple interval graphs and overlap graphs
A Gyárfás
Discrete mathematics 55 (2), 161-166, 1985
751985
A Helly-type problem in trees
A Gyárfás, J Lehel
Colloq. Math. Soc. J. Bolyai 4, 571-584, 1970
741970
Packing trees of different order into Kn
A Gyárfás, J Lehel
Combinatorics (Proc. Fifth Hungarian Colloq., Keszthely, 1976) 1, 463-469, 1978
681978
An improved bound for the monochromatic cycle partition number
A Gyárfás, M Ruszinkó, GN Sárközy, E Szemerédi
Journal of Combinatorial Theory, Series B 96 (6), 855-873, 2006
672006
Vertex coverings by monochromatic paths and cycles
A Gyárfás
Journal of Graph Theory 7 (1), 131-135, 1983
671983
Induced subtrees in graphs of large chromatic number
A Gyárfás, E Szemerédi, Z Tuza
Discrete Mathematics 30 (3), 235-244, 1980
621980
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20